| Model Number |
1011344-40 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was unable to be replicated in a testing environment due to the condition of the returned device (stent fully deployed).Electronic lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling resulted in the noted kinked stent sheath resulting in preventing the shaft lumens from moving freely; thus resulting in the reported activation/deployment failure.Based on follow up with the account, the stent likely fully deployed during packing/shipment for return analysis.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D1 correction: brand name updated.D2a correction: common device name updated.D3 correction: name, address updated.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the internal carotid artery.The 7-10x40mm acculink carotid stent system was advanced on a 0.014 guide wire to the target lesion and the stent was attempted to be deployed.However, the stent would only partially deploy.Therefore, the acculink carotid stent system was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott stent was used to complete the procedure.No additional information was provided.